Aa
A
A
Close
Avatar universal
my hands
i've had something wrong with the palms of my hands for over a year now.
i've used clotrimazole1%, and taking the steroid terbinafine.
it's only on my palms; they crack, scale and at times i have minimal to 0 use of them.
please, please, HELP!!!
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Cracking palms can be due to contact dermatitis and contact with harsh detergents, soaps and lotions. Sometimes cold, dry air can cause  peeling and dermatitis or fungal infections can also cause peeling.

Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. For mild-moderate symptoms a weak steroid may be used, whilst more severe cases require a higher-potency steroid.

Symptoms can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin. During the day, hydrate and protect hands with a protective and moisturizing cream. At night, repair them with creams formulated from glycolic acid—a must for improving skin texture and tone. If still the symptoms do not improve then please get a clinical examination done by a dermatologist. Fungal infections and eczema have to be ruled out then. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources